# SDR SWAA2025030300652

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 27,466 hours, 13,633 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAY TABLE LATCH CRACKED 16E <[01].  REPLACED LATCH IAW CMM 25-23-67. OPS CHECK GOOD.
